MAUDE Adverse Event Report: Paltop Advanced Dental Solutions Inc. ADVN+; Advanced + Dental Implant Ø6mm L6mm

Paltop Advanced Dental Solutions Inc. ADVN+; Advanced + Dental Implant Ø6mm L6mm
Model Number 20-70022P
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2023
Type of Reportable Event Serious Injury

Brand Name
ADVN+
Common Device Name
Advanced + Dental Implant Ø6mm L6mm
Manufacturer (Section D)
Paltop Advanced Dental Solutions Inc.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer (Section G)
Paltop Advanced Dental Solutions Inc.
13645 alton pkwy ste a
irvine CA 92618
Manufacturer Contact
brian lanza
13645 alton pkwy ste a
irvine, CA 92618
+1(774)210-0390
MDR Report Key50637625
Report Number3009161350-2026-02220
Device Sequence Number21417328
Product Code DZE
UDI-Device Identifier07290108696097
UDI-Public(01)07290108696097(17)221203(10)WO-007320
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2022
Device Model Number20-70022P
Device Catalogue Number20-70022P
Device Lot NumberWO-007320
Date Returned to Manufacturer09/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale